# SDR FDEA202503070339

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66246
- Aircraft time: 5,546 hours, 2,849 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Tube
- Part number: 453T651138
- Condition: Loose
- Location: Zone 200
- Part time: 5,546 hours, 2,849 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE F RIGHT HAND SIDE LAST 2 SMOKE DETECTORS INOP. ABOVE CEILING SECTION OF TUBE MISSING. FOUND SMOKE DETECTOR TUBING HAD PULLED OUT OF RUBBER BOOT. LOOSENED CLAMPS AND   PROPERLY REINSTALLED TUBING AND ZIP TIED INTO PLACE. RE-TIGHTENED CLAMPS. REF AMM   20-11-00-2. OPS CHECK GOOD REF AMM 26-14-00-5.
